# SDR HALA2020070600136

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 29,485 hours, 69,046 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 39129645501
- Part serial: CD10326
- Condition: Leaking
- Location: Te Flap
- Part time: 29,485 hours, 69,046 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD R QTY LO LEVEL 2 ALERT AFTER LOWERING L/G.  RT INBOARD ACTUATOR FOUND TO BE LEAKING.  REMOVED AND REPLACED ACTUATOR PER AMM 27-55-03.  OPS AND LEAK CHECK GOOD.  HYDRAULIC RT SYSTEM SERVICED.
